MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, neotract was made aware of a patient who had received a successful prostatic urethral lift (pul) procedure.During the procedure, it was noted that one device made an unusual noise during an otherwise successful deployment.It was reported that after deployment and removal from the patient, the device could not be detached from the sheath.On (b)(6) 2022, investigation of the returned device and sheath confirmed that a portion of the device had been damaged with a portion stuck within the sheath.While some material was unaccounted for, it was also unclear if the damage occurred during the procedure or after the sheath was removed from the patient.The physician was notified and confirmed that he did an examination following completion of the procedure to ensure that no portion of the device was still in the patient and did not feel any follow up was necessary.No patient harm or injury was reported.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key14296839
Report Number3015181082-2022-00006
Device Sequence Number14804467
Product Code PEW
UDI-Device Identifier10814932020152
UDI-Public10814932020152
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN056625
Device Lot NumberP00724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale